Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Good Guy

Taking accutane to dismiss oily skin

Recommended Posts

Hey everyone at acne.org!

It's been a long time since I've been here.

Through trial and error over the years, I have come past the solution (kind of) for my acne; I use Retin-A cream. At the start it wasn't working too well but after some months my skin started reacting positively to this drug.

For the past 1.5 year I've truthfully been smudging the cream on my skin daily (every evening before bed). And the result is a consistent 95% clear skin.

Although my skin may be pretty clear of acne; my skin still gets very oily over the day, which I detest amazingly. :sick:

Not only that, but I am basically 100% reliable on this drug. I've been on vacation for 2 weeks without it. The consequences were horrible. My skin gradually started to break out all over again, that is, until the day I would start using the Retin-A cream again.

So I don't want to keep using Retin-A forever nor do I want to have oily skin. So I thought about Accutane.

I have 2 boxes of it sitting at home (from a year ago when I wanted to take them but didn't because Retin-A started doing what it was meant for).

What I am most afraid of are:

- joint aches which are going to prevent me from my daily exercise

- the initial breakout I will have to endure; I can't stand having bigtime acne again, not after that horrible experience with not using Retin-A for 2 weeks...

Moreover, my questions are:

- if taking 10mg a day, mostly for the sake of decreasing the oiliness of my skin, will I have a major IB if I would still use Retin-A at the same time?

- When does an IB usually kick in? (which week/month after taking first pill?)

- How bad are the joint aches?

I thank you very much,

love,

a 17 y/o male from Europe

Share this post


Link to post
Share on other sites

Self-medicating with prescription drugs is extremely dangerous. If you'd like to start taking Accutane again, call your prescribing doctor and work it out with them. Do not just start taking it willy-nilly.

Because of the dangerousness of this sort of behavior, this thread is closed.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×